RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Laurinčikas, Antanas P

Statistics Math-Net.Ru
Total publications: 64
Scientific articles: 63
Presentations: 5

Number of views:
This page:1033
Abstract pages:10620
Full texts:3335
References:1524
Professor
Doctor of physico-mathematical sciences
E-mail:
Keywords: joint universality, limit theorem, periodic zeta-function, periodic Hurwitz zeta-function.

http://www.mathnet.ru/eng/person12640
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/110850

Publications in Math-Net.Ru
2020
1. A. Laurinčikas, “On the Functional Independence of Zeta-Functions of Certain Cusp Forms”, Mat. Zametki, 107:4 (2020),  550–560  mathnet
2. A. Laurinčikas, “On a Generalization of Voronin's Theorem”, Mat. Zametki, 107:3 (2020),  400–411  mathnet
2019
3. Maxim Korolev, Antanas Laurinčikas, “A new application of the Gram points”, Aequationes Math., 93:5 (2019),  859–873  mathnet  mathscinet  zmath  isi  scopus
4. A. Balčiūnas, A. Dubickas, A. Laurinčikas, “On the Hurwitz Zeta Functions with Algebraic Irrational Parameter”, Mat. Zametki, 105:2 (2019),  179–186  mathnet  elib; Math. Notes, 105:2 (2019), 173–179  isi  scopus
5. A. Laurinčikas, J. Petuškinaitė, “Universality of $L$-Dirichlet functions and nontrivial zeros of the Riemann zeta-function”, Mat. Sb., 210:12 (2019),  98–119  mathnet; Sb. Math., 210:12 (2019), 1753–1773  isi
6. A. P. Laurinčikas, “О теореме Мишу с алгебраическим параметром”, Sibirsk. Mat. Zh., 60:6 (2019),  1379–1388  mathnet
2018
7. A. Laurinčikas, “Discrete universality of the Riemann zeta-function and uniform distribution modulo 1”, Algebra i Analiz, 30:1 (2018),  139–150  mathnet  mathscinet  elib; St. Petersburg Math. J., 30:1 (2019), 103–110  isi  scopus
8. V. Franckevič, A. Laurinčikas, D. Šiaučiūnas, “On joint value distribution of Hurwitz zeta-functions”, Chebyshevskii Sb., 19:3 (2018),  219–230  mathnet  elib
9. A. Laurinčikas, A. Mincevič, “Joint discrete universality for Lerch zeta-functions”, Chebyshevskii Sb., 19:1 (2018),  138–151  mathnet
10. Antanas Laurinčikas, “Joint value distribution theorems for the Riemann and Hurwitz zeta-functions”, Mosc. Math. J., 18:2 (2018),  349–366  mathnet  isi
11. A. Laurinčikas, R. Macaitienė, D. Mochov, D. Šiaučiūnas, “Universality of the periodic Hurwitz zeta-function with rational parameter”, Sibirsk. Mat. Zh., 59:5 (2018),  1128–1135  mathnet  elib; Siberian Math. J., 59:5 (2018), 894–900  isi  scopus
2017
12. A. P. Laurinčikas, “A Remark on the Distribution of the Values of the Riemann Zeta Function”, Mat. Zametki, 102:2 (2017),  247–254  mathnet  mathscinet  elib; Math. Notes, 102:2 (2017), 212–218  isi  scopus
13. A. Laurinčikas, R. Macaitienė, “Discrete universality in the Selberg class”, Tr. Mat. Inst. Steklova, 299 (2017),  155–169  mathnet  elib; Proc. Steklov Inst. Math., 299 (2017), 143–156  isi  scopus
14. A. Laurinčikas, “A discrete version of the Mishou theorem. II”, Tr. Mat. Inst. Steklova, 296 (2017),  181–191  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 296 (2017), 172–182  isi  scopus
2016
15. A. Laurinčikas, L. Meška, “Modification of the Mishou theorem”, Chebyshevskii Sb., 17:3 (2016),  135–147  mathnet  elib
16. A. Laurinčikas, D. Mokhov, “A discrete universality theorem for periodic Hurwitz zeta-functions”, Chebyshevskii Sb., 17:1 (2016),  148–159  mathnet  elib
17. A. Laurinčikas, “An Elliott-Type Theorem for Twists of $L$-Functions of Elliptic Curves”, Mat. Zametki, 99:1 (2016),  78–88  mathnet  mathscinet  elib; Math. Notes, 99:1 (2016), 82–90  isi  scopus
18. A. Laurinčikas, “Universality theorems for zeta-functions with periodic coefficients”, Sibirsk. Mat. Zh., 57:2 (2016),  420–431  mathnet  mathscinet  elib; Siberian Math. J., 57:2 (2016), 330–339  isi  scopus
19. A. Laurinčikas, R. Macaitienė, “Value distribution of twists of $L$-functions of elliptic curves”, Sovrem. Probl. Mat., 23 (2016),  79–86  mathnet  elib; Proc. Steklov Inst. Math., 296, suppl. 2 (2017), 70–77  isi  scopus
2015
20. A. Laurinčikas, D. Korsakienė, D. Šiaučiūnas, “Joint disctrete universality of Dirichlet $L$-functions. II”, Chebyshevskii Sb., 16:1 (2015),  205–218  mathnet  elib
2014
21. A. Laurinčikas, M. Stoncelis, D. Šiaučiūnas, “On the zeros of some functions related to periodic zeta-functions”, Chebyshevskii Sb., 15:1 (2014),  121–130  mathnet
22. A. Laurinčikas, L. Meška, “Sharpening of the Universality Inequality”, Mat. Zametki, 96:6 (2014),  905–910  mathnet  mathscinet  zmath  elib; Math. Notes, 96:6 (2014), 971–976  isi  scopus
23. A. Laurinčikas, “Joint discrete universality of Hurwitz zeta functions”, Mat. Sb., 205:11 (2014),  75–94  mathnet  mathscinet  zmath  elib; Sb. Math., 205:11 (2014), 1599–1619  isi  scopus
24. A. Laurinčikas, R. Macaitienė, “The joint universality of Dirichlet $L$-functions and Lerch zeta-functions”, Sibirsk. Mat. Zh., 55:4 (2014),  790–805  mathnet  mathscinet; Siberian Math. J., 55:4 (2014), 645–657  isi  scopus
2013
25. S. Černigova, A. Laurinčikas, “The Atkinson type formula for the periodic zeta-function”, Chebyshevskii Sb., 14:2 (2013),  180–199  mathnet
26. A. Laurinčikas, R. Macaitienė, D. Mokhov, D. Šiaučiūnas, “On universality of certain zeta-functions”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:4(2) (2013),  67–72  mathnet
2012
27. A. Laurinčikas, D. Šiaučiunas, “On zeros of some analytic functions related to the Hurwitz zeta-function”, Chebyshevskii Sb., 13:2 (2012),  86–90  mathnet
28. A. Laurinčikas, “Universality of composite functions of periodic zeta functions”, Mat. Sb., 203:11 (2012),  105–120  mathnet  mathscinet  zmath  elib; Sb. Math., 203:11 (2012), 1631–1646  isi  scopus
29. A. Laurinčikas, “On universality of the Lerch zeta-function”, Tr. Mat. Inst. Steklova, 276 (2012),  173–181  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 276 (2012), 167–175  isi  scopus
2011
30. A. Laurinčikas, D. Šiaučiūnas, “Limit theorems for the Estermann zeta function. III”, Chebyshevskii Sb., 12:4 (2011),  97–108  mathnet  mathscinet
31. Antanas Laurinčikas, Renata Macaitienė, Darius Šiaučiūnas, “Joint universality for zeta-functions of different types”, Chebyshevskii Sb., 12:2 (2011),  192–203  mathnet  mathscinet
32. Antanas Laurinčikas, “Universality theorems for composite functions of zeta-functions”, Chebyshevskii Sb., 12:2 (2011),  182–191  mathnet  mathscinet
33. Virginija Garbaliauskienė, Antanas Laurinčikas, “On twisted $L$-functions of elliptic curves”, Chebyshevskii Sb., 12:2 (2011),  171–181  mathnet  mathscinet
34. A. Laurinčikas, “On joint universality of Dirichlet $L$-functions”, Chebyshevskii Sb., 12:1 (2011),  124–139  mathnet  mathscinet
35. A. Laurinčikas, “A Growth Estimate for the Mellin Transform of the Riemann Zeta Function”, Mat. Zametki, 89:1 (2011),  70–81  mathnet  mathscinet; Math. Notes, 89:1 (2011), 82–92  isi  scopus
2010
36. V. Balinskaitė, A. Laurinčikas, “A discrete limit theorem for the Mellin transforms of the Riemann zeta-function”, Chebyshevskii Sb., 11:1 (2010),  31–46  mathnet  mathscinet
37. A. Laurinčikas, “Some value-distribution theorems for periodic Hurwitz zeta-functions”, Fundam. Prikl. Mat., 16:5 (2010),  79–92  mathnet  mathscinet  elib; J. Math. Sci., 180:5 (2012), 581–591  scopus
38. A. Laurinčikas, “Joint universality of zeta-functions with periodic coefficients”, Izv. RAN. Ser. Mat., 74:3 (2010),  79–102  mathnet  mathscinet  zmath  elib; Izv. Math., 74:3 (2010), 515–539  isi  scopus
39. A. Laurincikas, “On the Joint Universality of Lerch Zeta Functions”, Mat. Zametki, 88:3 (2010),  428–437  mathnet  mathscinet; Math. Notes, 88:3 (2010), 386–394  isi  scopus
40. A. Laurinčikas, “Limit theorems for the Mellin transform of the fourth power of the Riemann zeta-function”, Sibirsk. Mat. Zh., 51:1 (2010),  110–127  mathnet  mathscinet; Siberian Math. J., 51:1 (2010), 88–103  isi  scopus
2009
41. A. Laurinčikas, “The joint distribution of multiplicative functions”, Chebyshevskii Sb., 10:1 (2009),  41–58  mathnet  mathscinet
42. A. P. Laurincikas, R. Macaitiené, “On the Joint Universality of Periodic Zeta Functions”, Mat. Zametki, 85:1 (2009),  54–64  mathnet  mathscinet; Math. Notes, 85:1 (2009), 51–60  isi  scopus
2008
43. Antanas Laurinčikas, Renata Macaitienė, “Discrete limit theorems for Estermann zeta-functions. II”, Algebra Discrete Math., 2008, 3,  69–83  mathnet  mathscinet  zmath
44. A. Laurinčikas, “Joint universality for periodic Hurwitz zeta-functions”, Izv. RAN. Ser. Mat., 72:4 (2008),  121–140  mathnet  mathscinet  zmath  elib; Izv. Math., 72:4 (2008), 741–760  isi  scopus
45. A. P. Laurincikas, “Functional Independence of Periodic Hurwitz Zeta Functions”, Mat. Zametki, 83:1 (2008),  69–76  mathnet  mathscinet  zmath  elib; Math. Notes, 83:1 (2008), 65–71  isi  scopus
46. V. Garbaliauskienė, J. Genys, A. Laurinčikas, “Discrete universality of the $L$-functions of elliptic curves”, Sibirsk. Mat. Zh., 49:4 (2008),  768–785  mathnet  mathscinet  zmath  elib; Siberian Math. J., 49:4 (2008), 612–627  isi  scopus
2007
47. Antanas Laurinčikas, Renata Macaitienė, “Discrete limit theorems for Estermann zeta-functions. I”, Algebra Discrete Math., 2007, 4,  84–101  mathnet  mathscinet  zmath
48. Antanas Laurinčikas, Renata Macaitienė, Darius Šiaučiūnas, “The joint universality for periodic zeta-functions”, Chebyshevskii Sb., 8:2 (2007),  162–174  mathnet  mathscinet  zmath
49. Antanas Laurinčikas, Renata Macaitienė, “Limit theorems for the Estermann zeta-function. IV”, Chebyshevskii Sb., 8:2 (2007),  148–161  mathnet  mathscinet  zmath
50. A. P. Laurincikas, “Voronin-type theorem for periodic Hurwitz zeta-functions”, Mat. Sb., 198:2 (2007),  91–102  mathnet  mathscinet  zmath  elib; Sb. Math., 198:2 (2007), 231–242  isi  scopus
51. R. Kacinskaite, A. P. Laurincikas, “A general discrete limit theorem in the space of analytic functions for the Matsumoto zeta-function”, Teor. Veroyatnost. i Primenen., 52:3 (2007),  594–603  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 52:3 (2008), 523–531  isi  scopus
2006
52. A. Laurinčikas, “Value distribution of general Dirichlet series. VIII”, Algebra Discrete Math., 2006, 4,  40–56  mathnet  mathscinet  zmath
53. A. P. Laurincikas, D. Siauciunas, “Remarks on the universality of the periodic zeta function”, Mat. Zametki, 80:4 (2006),  561–568  mathnet  mathscinet  zmath  elib; Math. Notes, 80:4 (2006), 532–538  isi  scopus
2005
54. A. P. Laurincikas, “Joint universality of general Dirichlet series”, Izv. RAN. Ser. Mat., 69:1 (2005),  133–144  mathnet  mathscinet  zmath  elib; Izv. Math., 69:1 (2005), 131–142  isi  scopus
55. A. P. Laurincikas, K. Matsumoto, J. Steuding, “Discrete Universality of $L$-Functions for New Forms”, Mat. Zametki, 78:4 (2005),  595–603  mathnet  mathscinet  zmath  elib; Math. Notes, 78:4 (2005), 551–558  isi  scopus
56. A. P. Laurincikas, “A limit theorem for the Hurwitz zeta-function with algebraic irrational parameter”, Zap. Nauchn. Sem. POMI, 322 (2005),  125–134  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 137:2 (2006), 4684–4689  scopus
2003
57. A. P. Laurincikas, K. Matsumoto, J. Steuding, “The universality of $L$-functions associated with new forms”, Izv. RAN. Ser. Mat., 67:1 (2003),  83–98  mathnet  mathscinet  zmath; Izv. Math., 67:1 (2003), 77–90  isi  scopus
58. R. Garunkstis, A. P. Laurincikas, J. Steuding, “An Approximate Functional Equation for the Lerch Zeta Function”, Mat. Zametki, 74:4 (2003),  494–501  mathnet  mathscinet  zmath; Math. Notes, 74:4 (2003), 469–476  isi  scopus
1997
59. R. Garunkstis, A. P. Laurincikas, “A limit theorem with weight for the Lerch zeta function in the space of analytic functions”, Tr. Mat. Inst. Steklova, 218 (1997),  109–121  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 218 (1997), 104–116
1994
60. A. P. Laurincikas, “Limit theorems for Dirichlet $L$-functions”, Trudy Mat. Inst. Steklov., 207 (1994),  235–249  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 207 (1995), 215–226
1989
61. A. P. Laurincikas, “A limit theorem for the Riemann Zeta-function close to the critical line. II”, Mat. Sb., 180:6 (1989),  733–749  mathnet  mathscinet  zmath; Math. USSR-Sb., 67:1 (1990), 177–193  isi
1988
62. A. P. Laurincikas, “A limit theorem for the Riemann zeta-function close to the critical line”, Mat. Sb. (N.S.), 135(177):1 (1988),  3–11  mathnet  mathscinet  zmath; Math. USSR-Sb., 63:1 (1989), 1–9
1986
63. A. P. Laurincikas, “Moments of the Riemann zeta-function on the critical line”, Mat. Zametki, 39:4 (1986),  483–493  mathnet  mathscinet  zmath; Math. Notes, 39:4 (1986), 267–272  isi
1979
64. A. P. Laurinčikas, “A limit theorem for Dirichlet $L$-series”, Mat. Zametki, 25:4 (1979),  481–485  mathnet  mathscinet  zmath; Math. Notes, 25:4 (1979), 251–253

2016
65. Yu. V. Nesterenko, V. A. Bykovskii, V. M. Buchstaber, V. G. Chirsky, V. N. Chubarikov, A. Laurinchikas, N. M. Dobrovolsky, N. V. Budarina, I. V. Gaishun, V. V. Beresnevich, D. V. Vasiliev, “Vasily Ivanovich Bernik (on his seventieth)”, Chebyshevskii Sb., 17:4 (2016),  203–210  mathnet  elib

Presentations in Math-Net.Ru
1. Weighted universality of the Hurwitz zeta-function
A. Laurin{\v c}ikas, G. Vadeikis
XVI International Conference «Algebra, Number Theory and Discrete Geometry: modern problems, applications and problems of history» dedicated to the 80th anniversary of the birth of Professor Michel Desa
May 17, 2019 12:40
2. On the Hurwitz zeta-function with algebraic irrational parameter
A. Laurin{\v c}ikas
XVI International Conference «Algebra, Number Theory and Discrete Geometry: modern problems, applications and problems of history» dedicated to the 80th anniversary of the birth of Professor Michel Desa
May 16, 2019 13:20
3. Zeros-distribution of the Riemann zeta-function and universality
A. P. Laurinčikas
А.A.Karatsuba's 80th Birthday Conference in Number Theory and Applications
May 25, 2017 12:10   
4. A joint discrete universality of Dirichlet $L$-functions
A. Laurinčikas
Conference in memory of A. A. Karatsuba on number theory and applications, 2015
January 30, 2015 16:00   
5. Дискретная универсальность дзета-функции Римана и дзета-функции Гурвица
A. Laurinčikas
Conference in memory of A. A. Karatsuba on number theory and applications
January 31, 2014 15:20   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020